Annals of Functional Analysis

Common coupled fixed point theorems in $d$-complete topological spaces

Erdal Karapinar, K‎. ‎P‎. ‎R‎. ‎Rao, and ‎K‎. ‎R‎. ‎K‎. ‎Rao

Full-text: Open access

Abstract

‎In this paper‎, ‎we give two unique common coupled fixed point‎ ‎theorems for mappings satisfying a generalized condition in‎ ‎$d$-complete topological spaces‎.

Article information

Source
Ann. Funct. Anal., Volume 3, Number 2 (2012), 107-114.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399899935

Digital Object Identifier
doi:10.15352/afa/1399899935

Mathematical Reviews number (MathSciNet)
MR2948391

Zentralblatt MATH identifier
1296.54088

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 54H25‎ ‎54E50

Keywords
Coupled fixed point ‎$d$-complete topological spaces ‎weakly compatible

Citation

‎Rao, K‎. ‎P‎. ‎R‎.; ‎Rao, ‎K‎. ‎R‎. ‎K‎.; Karapinar, Erdal. Common coupled fixed point theorems in $d$-complete topological spaces. Ann. Funct. Anal. 3 (2012), no. 2, 107--114. doi:10.15352/afa/1399899935. https://projecteuclid.org/euclid.afa/1399899935


Export citation

References

  • M. Abbas, M. Alikhan and S. Radenović, Common coupled fixed point theorems in cone metric spaces for W-compatible mappings, Appl. Math. Comput. 217 (2010), no. 1, 195–202.
  • T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered cone metric spaces and applications, Nonlinear Anal. 65 (2006), no. 7, 825–832.
  • B.S. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear Anal. 73 (2010), no. 8, 2524–2531.
  • H.-S. Ding and L. Li, Coupled fixed point theorems in partial ordered cone metric spaces, Filomat 25 (2011), no. 2, 137–149.
  • T.L. Hicks, Fixed point theorems for $d$-complete topological spaces-I, Internat. J. Math. Math. Sci. 15 (1992), no. 3, 435–439.
  • T.L. Hicks and B.E. Rhoades,Fixed point theorems for $d$-complete topological spaces-II, Math. Japon. 37 (1992), no. 5, 847–853.
  • T.L.Hicks and B.E. Rhoades, Fixed points for pairs of mappings in $d$-complete topological spaces, Internat. J. Math. Math. Sci. 16 (1993), 259–266.
  • T.L. Hicks and L.M. Saliga, Fixed point theorems for non-self maps-I, Internat. J. Math. Math. Sci. 17 (1994), 713–716.
  • K. Iséki, An approach to fixed point theorems, Math. Sem. Notes Kobe Univ. 3 (1975), no. 2, paper no. XXX, 11 pp.
  • S. Kasahara, On some generalizations of Banach Contraction theorem, Math. Sem. Notes Kobe Univ. 3 (1975), no. 2, paper no. XXIII, 10 pp.
  • S. Kasahara, Some fixed point and coincidence theorems in $L$-Spaces, Math. Sem. Notes Kobe Univ. 3 (1975), no. 2, paper no. XXVIII, 7 pp.
  • S. Kasahara, Iff fixed point iterations in $L$-space, Math. Sem. Notes Kobe Univ. 4 (1976), no. 2, 205–210.
  • E. Karap\i nar, Couple fixed point theorems for nonlinear contractions in cone metric spaces, Comp. Math. Anal. 59 (2010),3656–3668.
  • E. Karap\i nar,Couple fixed point on cone metric spaces, Gazi Univ. J. Sci. 24 (2011), no. 1, 51–58.
  • V. Lakshmikantham and Lj. Ciric, Coupled fixed point theorems for nonlinear contractions in partial ordered metric space, Nonlinear Anal. 70 (2009),4341–4349.
  • N.V. Luong and N.X. Thuan, Coupled fixed point theorems in partially ordered metric spaces, Bull. Math. Anal. Appl. 2 (2010), no. 4, 16–24.
  • N. Van Luong and N.X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear Anal. 74 (2011), 983–992.
  • L.M. Saliga,Fixed point theorems for non-self maps in $d$-complete topological spaces, Internat. J. Math. Math. Sci.19 (1996), no. 1, 103–110.
  • F. Sabetghadam, H.P. Masiha and A.H. Sanatpour, Some coupled fixed point theorems in cone metric spaces, Fixed Point Theory Appl. 2009, Art. ID 125426, 8 pp.
  • B. Samet, Coupled fixed point theorems for a generalized Meir-Keeler Contraction in partially ordered metric spaces, Nonlinear Anal. 72 (2010), 4508–4517.
  • W. Shatanawi,Partially ordered cone metric spaces and coupled fixed point results, Comput. Math. Appl. 60 (2010), no. 8, 2508–2515.
  • W. Shatanawi, Some common coupled fixed point results in cone metric spaces, Int. J. Math. Anal. (Ruse) 4 (2010), no. 45-48, 2381–2388.